MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SADDLE PROSTHESIS; ENDO-MODEL SLED PROSTHESIS, SADDLE SEGMENT, WITH SUTURE HOLE, UHMWPE, COCRMO,

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SADDLE PROSTHESIS; ENDO-MODEL SLED PROSTHESIS, SADDLE SEGMENT, WITH SUTURE HOLE, UHMWPE, COCRMO,
Model Number 99-8007/13
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The production records have been inspected and reviewed.Additional steps have been taken to release the product.
 
Event or Problem Description
"notifed by (b)(6) that a saddle prothesis implanted in 2019 by dr.(b)(6), will require a revision using a compassionate use part, with dr.(b)(6).Dr.(b)(6) provided some information on (b)(6) 2026 as to whether he believed the device caused the need for a revision.He believes the part is disassociated." [customer].

Brand Name
ENDO-MODEL SADDLE PROSTHESIS
Common Device Name
ENDO-MODEL SLED PROSTHESIS, SADDLE SEGMENT, WITH SUTURE HOLE, UHMWPE, COCRMO,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25758418
Report Number3004371426-2026-00056
Device Sequence Number13379946
Product Code KWL
UDI-Device Identifier04026575401482
UDI-Public04026575401482
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K951355
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number99-8007/13
Device Catalogue Number99-8007/13
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale